MAUDE Adverse Event Report: DANNIK, LLC PMI SUPERBAG; SPECIMEN RETRIEVAL BAG

DANNIK, LLC PMI SUPERBAG; SPECIMEN RETRIEVAL BAG
Model Number PNI2000
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 09/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Dannik has completed a thorough review of all available records related to this device and associated lot number including manufacturing and incoming inspection records for all subassemblies, components, and raw materials.This lot passed all manufacturing and quality control inspections, and no irregularities or abnormalities were found during the record review.Review of vigilance reports did not reveal any trends to a specific lot.Unfortunately, the end user has been unable to provide any additional information.No pictures or videos of the suspect product were provided and the device was not available for return.Without additional information, the exact root cause cannot be determined given the available information.Given this information and no response on follow-up for clarification, it is believed that the most likely root cause for the user's experience is that the user failed to follow the proper operating steps as detailed in the instructions for use.Specifically, the user pulled the closure suture prior to removing or fully removing the biasing arms.Specifically, the report states "the bare metal tips were identified by clinical staff to be jutting out awkwardly before the bag was completely cinched".Dannik has provided these findings to our customer to share with the end user.Dannik will continue to monitor this issue through our vigilance system for trends and take appropriate actions as necessary to ensure the continued performance and safety of the product.If additional information regarding this incident is obtained which was not known or not available prior to this report, dannik will re-open and reassess our investigation and response at that time.
 
Event or Problem Description
Describe the event or problem: during procedure, a 15 mm endocatch bag was used for the extraction of the patient's uterus via the vagina.During the procedure, the bag did not fully deploy when initially utilized.This was then followed by the metal rim releasing in the peritoneal cavity; the bare metal tips were identified by clinical staff to be jutting out awkwardly before the bag was completely cinched.As the endocatch bag was being removed vaginally, the jutting bare metal tips caused trauma along the vaginal canal creating a laceration of the tissue.Staff noted that the vaginal laceration was not significant but the patient was taken back to the pacu [post anesthesia care unit] after the bleeding increased in recovery and had to go back under anesthesia for suturing of the laceration.What was the original intended procedure? the intended procedure was for the 15mm endocatch bag to be fully deployed when initally utilized and with the metal tips being encapsulated by the proprietary rip-stop nylon bag.What problem did the user have: device malfunction: that is, the device did not do what it was supposed to do.Therapies being used on the patient at the time of the event that may have caused or contributed to the event: not applicable.

Brand Name
PMI SUPERBAG
Common Device Name
SPECIMEN RETRIEVAL BAG
Manufacturer (Section D)
DANNIK, LLC
941 w. morse blvd.
suite 100
winter park FL 32789
Manufacturer (Section G)
DANNIK, LLC
3201 e. colonial dr.
suite m3
orlando FL 32803
Manufacturer Contact
daniel doerr
941 w. morse blvd.
suite 100
winter park, FL 32789
3217501155
MDR Report Key23658000
Report Number3015775837-2025-00004
Device Sequence Number10055075
Product Code GCJ
UDI-Device Identifier00850013527649
UDI-Public(01)00850013527649
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K200053
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPNI2000
Device Lot NumberCFBPNI200001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2025
Initial Report FDA Received Date11/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown